MAUDE Adverse Event Report: TERUMO TERUMO PINNACLE PRECISION ACCESS SYSTEM INTRODUCER SHEATH; INTRODUCER, CATHETER

TERUMO TERUMO PINNACLE PRECISION ACCESS SYSTEM INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number 70-4160
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During attempt at femoral arterial access, arterial needle inserted into r femoral artery and wire placed through needle.Wire would not advance; therefore, md started to withdraw it.As it was being pulled back through needle, the wire sheared off and became lodged behind rfa.Multiple attempts were made to retrieve the wire with a snare without success.(b)(6) was consulted and agreed to remove the wire.The wire was removed from an incision in the groin using forceps.Pt required 30 mins of pressure being help after removal of wire to achieve hemostasis at site.

Brand Name
TERUMO PINNACLE PRECISION ACCESS SYSTEM INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO
elkton MD 21921
MDR Report Key7677279
Report NumberMW5078309
Device Sequence Number11091717
Product Code DYB
UDI-Device Identifier00389701010762
UDI-Public(01)00389701010762
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number70-4160
Device Lot NumberWD21
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient Age5 YR
Patient Weight23